# SDR CALA2015010900025

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 64,828 hours, 6,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR 2 EMER SLIDE LIGHT FOUND INOPERATIVE.  RT DOOR 2 EMER SLIDE LIGHT LAMP REPLACED & LAMP TESTED NORMAL IAW AMM 33-51-04.
